Communications in Mathematical Physics

Instantons and algebraic geometry

M. F. Atiyah and R. S. Ward

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 55, Number 2 (1977), 117-124.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103900980

Mathematical Reviews number (MathSciNet)
MR0494098

Zentralblatt MATH identifier
0362.14004

Subjects
Primary: 55F10
Secondary: 81.55

Citation

Atiyah, M. F.; Ward, R. S. Instantons and algebraic geometry. Communications in Mathematical Physics 55 (1977), no. 2, 117--124. http://projecteuclid.org/euclid.cmp/1103900980.


Export citation